Pacific Journal of Mathematics

The Furstenberg structure theorem.

Robert Ellis

Article information

Source
Pacific J. Math., Volume 76, Number 2 (1978), 345-349.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806823

Mathematical Reviews number (MathSciNet)
MR0487995

Zentralblatt MATH identifier
0378.54031

Subjects
Primary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Ellis, Robert. The Furstenberg structure theorem. Pacific J. Math. 76 (1978), no. 2, 345--349. https://projecteuclid.org/euclid.pjm/1102806823


Export citation

References

  • [1] R. Ellis, Lectures on Topologcal Dynamics, W. A. Benjamin Inc., New York, 1969.
  • [2] R. Ellis, The Veech structuretheorem,Trans. Amer. Math. Soc, 186 (1973), 203-218.
  • [3] R. Ellis, S. Glasner and L. Shapiro, Proximal-Isometric(P. I.) Flows, Adv. in Math., 17 No. 3 (1975), 213-260.
  • [4] H. Furstenberg, The structure of distal flows, Amer. J. Math., 85 (1963).
  • [5] W. A. Veech, Point-distal flows, Amer. J. Math., 92 (1970), 205-242. 6# fTopological dynamics, Bull. Amer. Math. Soc, 83, No. 5 (1977).